# SDR 99FDEA00341

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER FUSELAGE, SEAT TRACK FOUND CRACK AT BS 635 X = 8.5 RT.  CRACK LENGTH APPROX 3.4 IN.  *S/D*  REPAIRED AND INSTALLED PARTS, FABRICATED PER SRM 53-70-00 FIG 1 VOL.
